Pubblicazioni il cui periodico è "JOURNAL OF STATISTICAL PHYSICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 19.

Articolo di rivista Evans, Denis J; Williams, Stephen R.; Searles, Debra J.; Rondoni, Lamberto (2016)
On Typicality in Nonequilibrium Steady States. In: JOURNAL OF STATISTICAL PHYSICS, vol. 164 n. 4, pp. 1-16. - ISSN 0022-4715
Web of Science: 1 - Scopus: 1

Articolo di rivista Carlo Baldassi (2009)
Generalization Learning in a Perceptron with Binary Synapses. In: JOURNAL OF STATISTICAL PHYSICS, vol. 136, pp. 902-916. - ISSN 0022-4715
Web of Science: 6 - Scopus: 8

Articolo di rivista Carlos Mejía-Monasterio; Rondoni L. (2008)
On the Fluctuation Relation for Nosé-Hoover Boundary Thermostated Systems. In: JOURNAL OF STATISTICAL PHYSICS, vol. 133(4), pp. 617-637. - ISSN 0022-4715
Web of Science: 4 - Scopus: 6

Articolo di rivista Montorsi A. (2008)
Phase Separation in fermionic systems with particle-hole asymmetry. In: JOURNAL OF STATISTICAL PHYSICS, L09001/1-L09001/8. - ISSN 0022-4715 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 4
[img]

Articolo di rivista Gibilisco P; Imparato D.; Isola T (2008)
A volume inequality for quantum Fisher information and the uncertainty principle. In: JOURNAL OF STATISTICAL PHYSICS, vol. 130 (3), pp. 545-560. - ISSN 0022-4715
Web of Science: 7 - Scopus: 5

Articolo di rivista Adami R.;Golse F.; Teta A. (2007)
Rigorous Derivation of the Cubic NLS in Dimension One. In: JOURNAL OF STATISTICAL PHYSICS, vol. 127, pp. 1193-1220. - ISSN 0022-4715
Web of Science: 49 - Scopus: 59

Articolo di rivista Searles D J; Rondoni L.; Evans D J (2007)
The steady state fluctuation relation for the dissipation function. In: JOURNAL OF STATISTICAL PHYSICS, vol. 128, pp. 1337-1363. - ISSN 0022-4715
Web of Science: 42 - Scopus: 47
[img]

Articolo di rivista Gamba A.A. (2003)
Finite-time Lyapunov exponents for products of random transformations. In: JOURNAL OF STATISTICAL PHYSICS, vol. 112, pp. 193-218. - ISSN 0022-4715 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista M. Mezard; F. Ricci-Tersenghi; Zecchina R. (2003)
Two Solutions to Diluted p-Spin Models and XORSAT Problems. In: JOURNAL OF STATISTICAL PHYSICS, vol. 111, pp. 505-533. - ISSN 0022-4715
Web of Science: 121 - Scopus: 129

Articolo di rivista Evans D J; Rondoni L. (2002)
Comments on the entropy of nonequilibrium states. In: JOURNAL OF STATISTICAL PHYSICS, vol. 109(3/4), pp. 895-920. - ISSN 0022-4715
Web of Science: 21 - Scopus: 25

Articolo di rivista S. Lepri; Rondoni L.; G. Benettin (2000)
The Gallavotti-Cohen fluctuation theorem for a non-chaotic model. In: JOURNAL OF STATISTICAL PHYSICS, vol. 99, pp. 857-872. - ISSN 0022-4715
Scopus: 34

Articolo di rivista Gamba A.A.; Kolokolov I. (1999)
Dissipation statistics of a passive scalar in a multidimensional smooth flow. In: JOURNAL OF STATISTICAL PHYSICS, vol. 94, pp. 759-777. - ISSN 0022-4715 [Disponibilità ristretta]
Web of Science: 14 - Scopus: 14
[img]

Articolo di rivista Rondoni L.; G.P. Morriss (1997)
Applications of Periodic Orbit Theory to N-Particle Systems. In: JOURNAL OF STATISTICAL PHYSICS, vol. 86, pp. 991-1009. - ISSN 0022-4715
Web of Science: 13 - Scopus: 15

Articolo di rivista Gamba A.A.; Kolokolov I. (1996)
The Lyapunov spectrum of a continuous product of random matrices. In: JOURNAL OF STATISTICAL PHYSICS, vol. 85, pp. 489-499. - ISSN 0022-4715 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 16
[img]

Articolo di rivista G.P. Morriss; Rondoni L.; E.G.D. Cohen (1995)
A Dynamical Partition Function for the Lorentz Gas. In: JOURNAL OF STATISTICAL PHYSICS, vol. 80, pp. 35-43. - ISSN 0022-4715
Web of Science: 11 - Scopus: 11

Articolo di rivista G.P. Morriss; Rondoni L. (1994)
Periodic Orbit Expansions for the Lorentz Gas. In: JOURNAL OF STATISTICAL PHYSICS, vol. 75, pp. 553-584. - ISSN 0022-4715
Web of Science: 50 - Scopus: 50

Articolo di rivista Cattaneo A.S.; Gamba A.A.; Kolokolov I. (1994)
Statistics of the one-electron current in a one-dimensional mesoscopic ring at arbitrary magnetic fields. In: JOURNAL OF STATISTICAL PHYSICS, vol. 76, pp. 1065-1074. - ISSN 0022-4715 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Rondoni L.; Zweifel P.F (1993)
Solutions of SingularIntegral Equations from Gas Dynamics and Plasma Physics. In: JOURNAL OF STATISTICAL PHYSICS, vol. 70, pp. 1297-1312. - ISSN 0022-4715
Web of Science: 0 - Scopus: 0

Articolo di rivista Rondoni L.; R.F. Streater (1992)
Chemical Reactions as Dynamical Systems on the Interval. In: JOURNAL OF STATISTICAL PHYSICS, vol. 66, pp. 1557-1574. - ISSN 0022-4715
Scopus: 7

Questa lista è stata generata il Fri Oct 20 06:27:57 2017 CEST.